Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Does Gastritis cause vomiting ?

I am female age 53 yrs,wt,68 kgs,Since last 3 weeks I have upper abdominal pain with burning in throat and vomiting tendency,although I feel hungry but do not urge to take food. I have tested blood ,ultra sound, but no abnormality detected. Lastly Endoscopic was done in which mild Gastritis detected. Doctor precribe Omez and I am taking it regulary since 10 days,my vomiting tendency was not stopped. It is my request to any physician who go through my query and reply me that Is vomiting tendency is causes of Gastritis or other else? How this tendency will stop? Even I am taking simple diet,regulrly doing yoga ,Not taking non veg. food,inspite of that I am suffering from that problem
Asked On : Sat, 10 Sep 2011
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello.welcome.Investigations have not revealed anything except gastritis.You can add anti emetics like domperidone and antacid syrup in your treatment.Get Liver function tests also done.I hope these measures should help you.good luck.
Answered: Sat, 10 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor